Alert archive / North Dakota / Red Flag Warnings in 2008
Red Flag Warning 37, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Oct 7, 2008, 2:56 PM MDT for 22 counties in North Dakota. It took effect at Oct 8, 2008, 3:37 AM MDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2008, 2:56 PM MDT (20:56 UTC)
- In effect from
- Oct 8, 2008, 3:37 AM MDT
- Expired
- Oct 8, 2008, 7:28 PM MDT
- In force
- 16 hr
- Issued by
- NWS Bismarck, ND
All 22 counties
Adams County, ND, Billings County, ND, Bowman County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Mountrail County, ND, Oliver County, ND, Sheridan County, ND, Sioux County, ND, Slope County, ND, Stark County, ND, Ward County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 115 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1920 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KBIS 072056 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 356 PM CDT TUE OCT 7 2008 ...RED FLAG WARNING WEDNESDAY AFTERNOON AND EVENING FOR STRONG WEST AND NORTHWEST WINDS AND LOW RELATIVE HUMIDITY IN THE WEST... .STRONG WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WILL DEVELOP ON WEDNESDAY AS AN INTENSE LOW PRESSURE SYSTEM MOVES ACROSS SOUTHERN CANADA. DRY HIGH PRESSURE WILL PUSH INTO NORTH DAKOTA WITH DEW POINT TEMPERATURES IN THE TEENS AND 20S. THIS WILL RESULT IN AFTERNOON RELATIVE HUMIDITIES OF 15 TO 25 PERCENT ACROSS WESTERN AND CENTRAL NORTH DAKOTA. PERCENT GREEN VALUES OF ZERO TO 10 PERCENT OVER WESTERN NORTH DAKOTA COMBINED WITH THESE EXPECTED WEATHER CONDITIONS WILL PRODUCE RED FLAG CONDITIONS. NDZ001-009-017-018-031>033-040-041-043-044-080500- /O.UPG.KBIS.FW.A.0017.081008T1800Z-081009T0200Z/ /O.NEW.KBIS.FW.W.0037.081008T1800Z-081009T0200Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- 356 PM CDT TUE OCT 7 2008 /256 PM MDT TUE OCT 7 2008/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /12 PM MDT/ TO 9 PM CDT /8 PM MDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /12 PM MDT/ TO 9 PM CDT /8 PM MDT/ WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. EXPECT WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH MINIMUM RELATIVE HUMIDITIES OF 15 TO 25 PERCENT WEDNESDAY AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ ABELING
5 follow-up statements
000 WWUS83 KBIS 080347 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 1047 PM CDT TUE OCT 7 2008 ...RED FLAG WARNING WEDNESDAY AFTERNOON AND EVENING FOR STRONG WEST AND NORTHWEST WINDS AND LOW RELATIVE HUMIDITY IN THE WEST... .STRONG WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WILL DEVELOP ON WEDNESDAY AS AN INTENSE LOW PRESSURE SYSTEM MOVES ACROSS SOUTHERN CANADA. COOL AND DRY HIGH PRESSURE WILL PUSH INTO NORTH DAKOTA WITH DEW POINT TEMPERATURES IN THE TEENS AND 20S. THIS WILL RESULT IN AFTERNOON RELATIVE HUMIDITIES OF 15 TO 25 PERCENT ACROSS WESTERN AND CENTRAL NORTH DAKOTA. PERCENT GREEN VALUES OF ZERO TO 10 PERCENT OVER WESTERN NORTH DAKOTA COMBINED WITH THESE EXPECTED WEATHER CONDITIONS WILL PRODUCE RED FLAG CONDITIONS. NDZ001-009-017-018-031>033-040-041-043-044-081200- /O.CON.KBIS.FW.W.0037.081008T1800Z-081009T0200Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- 1047 PM CDT TUE OCT 7 2008 /947 PM MDT TUE OCT 7 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /12 PM MDT/ TO 9 PM CDT /8 PM MDT/ WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /12 PM MDT/ TO 9 PM CDT /8 PM MDT/ WEDNESDAY. EXPECT WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH MINIMUM RELATIVE HUMIDITIES OF 15 TO 25 PERCENT WEDNESDAY AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ SCHECK
000 WWUS83 KBIS 080937 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 437 AM CDT WED OCT 8 2008 ...RED FLAG WARNING WEDNESDAY AFTERNOON AND EVENING FOR STRONG WEST-NORTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA... .DRY AND WINDY CONDITIONS WILL DEVELOP ACROSS WESTERN AND CENTRAL NORTH DAKOTA BEHIND A DEPARTING COLD FRONT WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY VALUES OF 20 TO 25 PERCENT AND WEST- NORTHWEST WINDS SUSTAINED AT 30 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED TO DEVELOP WEDNESDAY AFTERNOON AND EVENING IN THE WARNED AREA. THESE WEATHER CONDITIONS COMBINED WITH VERY DRY VEGETATION WILL PRODUCE RED FLAG WARNING CONDITIONS ACROSS WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA WEDNESDAY AFTERNOON AND EVENING. NDZ010-011-019>022-034-035-042-045-046-081745- /O.EXA.KBIS.FW.W.0037.081008T1800Z-081009T0200Z/ MOUNTRAIL-WARD-MERCER-OLIVER-MCLEAN-SHERIDAN-MORTON-BURLEIGH- GRANT-SIOUX-EMMONS- 437 AM CDT WED OCT 8 2008 /337 AM MDT WED OCT 8 2008/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR LOW RELATIVE HUMIDITIES AND STRONG WINDS FOR PORTIONS OF CENTRAL NORTH DAKOTA... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. EXPECT WEST TO NORTHWEST WINDS OF 30 TO 35 MPH AND GUSTS OF 45 TO 50 MPH WITH MINIMUM RELATIVE HUMIDITIES OF 20 TO 25 PERCENT WEDNESDAY AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JV/PJA NDZ001-009-017-018-031>033-040-041-043-044-081745- /O.CON.KBIS.FW.W.0037.081008T1800Z-081009T0200Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- 437 AM CDT WED OCT 8 2008 /337 AM MDT WED OCT 8 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR LOW RELATIVE HUMIDITIES AND STRONG WINDS ACROSS WESTERN NORTH DAKOTA... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. EXPECT WEST TO NORTHWEST WINDS OF 30 TO 35 MPH AND GUSTS OF 45 TO 50 MPH WITH MINIMUM RELATIVE HUMIDITIES OF 20 TO 25 PERCENT WEDNESDAY AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JV/PJA
000 WWUS83 KBIS 081624 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 1124 AM CDT WED OCT 8 2008 ...RED FLAG WARNING WEDNESDAY AFTERNOON AND EVENING FOR STRONG WEST-NORTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA... .DRY AND WINDY CONDITIONS WILL DEVELOP ACROSS WESTERN AND CENTRAL NORTH DAKOTA BEHIND A DEPARTING COLD FRONT WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY VALUES OF 20 TO 25 PERCENT AND WEST TO NORTHWEST WINDS SUSTAINED AT 30 TO 35 MPH WITH GUSTS OF 45 MPH ARE EXPECTED WEDNESDAY AFTERNOON AND EVENING IN THE WARNED AREA. THESE WEATHER CONDITIONS COMBINED WITH VERY DRY VEGETATION WILL PRODUCE RED FLAG WARNING CONDITIONS ACROSS WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA WEDNESDAY AFTERNOON AND EVENING. NDZ001-009>011-017>022-031>035-040>046-090030- /O.CON.KBIS.FW.W.0037.081008T1800Z-081009T0200Z/ DIVIDE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN- SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 1124 AM CDT WED OCT 8 2008 /1024 AM MDT WED OCT 8 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. EXPECT WEST TO NORTHWEST WINDS OF 30 TO 35 MPH AND GUSTS OF 45 TO 50 MPH WITH MINIMUM RELATIVE HUMIDITIES OF 20 TO 25 PERCENT WEDNESDAY AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WAA
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
000 WWUS83 KBIS 090128 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 828 PM CDT WED OCT 8 2008 ...RED FLAG WARNING FOR PARTS OF WESTERN AND CENTRAL NORTH DAKOTA HAS BEEN CANCELLED... .RELATIVE HUMIDITIES HAVE RISEN TO NEAR 30 TO 40 PERCENT ACROSS THE REGION. AT THE SAME TIME...WINDS HAVE DECREASED TO 10 TO 20 MPH WITH ONLY A FEW HIGHER GUSTS REMAINING IN NORTH CENTRAL NORTH DAKOTA. CONDITIONS NO LONGER SUPPORT CRITICAL FIRE BEHAVIOR...SO THE RED FLAG WARNING HAS BEEN CANCELLED. NDZ001-009>011-017>022-031>035-040>046-090230- /O.CAN.KBIS.FW.W.0037.000000T0000Z-081009T0200Z/ DIVIDE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN- SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 828 PM CDT WED OCT 8 2008 /728 PM MDT WED OCT 8 2008/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED FLAG WARNING. RELATIVE HUMIDITIES HAVE RISEN...AND WINDS HAVE EASED SUFFICIENTLY TO NO LONGER SUPPORT CRITICAL FIRE BEHAVIOR. $$ SCHECK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Oct 7, 2:56 AM MDT, 12 hours earlier.
Area forecast discussion, Oct 7, 2:56 AM MDT, 12 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 356 AM CDT TUE OCT 7 2008 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT... CURRENTLY HIGH PRESSURE IS MOVING INTO THE DAKOTAS FROM MONTANA/WYOMING WITH DRY AIR ADVECTING INTO THE STATE TODAY WITH SOUTHWEST/WEST WINDS. A MILD AND SUNNY DAY WITH HIGHS IN THE 60S CENTRAL TO LOWER 70S IN THE WEST. THE NEXT UPPER LEVEL LOW/TROUGH MOVES ACROSS SOUTHWESTERN CANADA AND THE NORTHERN TIER STATES OF THE NORTHWEST AND APPROACHES THE NORTHERN PLAINS BY THIS EVENING. AN ASSOCIATED SURFACE TROUGH MOVES INTO THE WESTERN DAKOTAS THIS EVENING AND APPROACHES THE RED RIVER VALLEY BY DAYBREAK ON WEDNESDAY. HAVE KEPT A SLIGHT CHANCE OF SHOWERS TONIGHT WITH THIS SYSTEM. THE FOCUS ON WEDNESDAY WILL BE THE STRONG WINDS THAT DEVELOP BEHIND THE SURFACE TROUGH. AT UPPER LEVELS A 140 KNOT WEST TO EAST JET DEVELOPS SOUTH OF THE MAIN UPPER LOW THAT MOVES ACROSS SOUTHERN CANADA. AT H850 THE FORECAST WINDS ARE 30 TO 45 KNOTS WEDNESDAY. MOMENTUM TRANSFER TO THE SURFACE IS EXPECTED AND 25 TO 35 MPH WEST/NORTHWEST WINDS ARE FORECAST. SEE FIRE WEATHER SECTION FOR FIRE WEATHER WATCH FOR WEDNESDAY AFTERNOON/EVENING. WEDNESDAY NIGHT MAY SEE THE FIRST WIDESPREAD FREEZING TEMPERATURES. DEWPOINTS IN THE TEENS AND 20S WITH MAINLY CLEAR SKIES AND WINDS DROPPING OFF WILL ALLOW RADIATIONAL COOLING. FREEZE WATCH HEADLINES MAY BE WARRANTED...STAY TUNED FOR LATER FORECASTS IF A WIDESPREAD FREEZE IS EXPECTED WITH LATER MODEL RUNS. ON THURSDAY THE UPPER LEVEL CANADIAN LOW MOVES EAST AND A LONGWAVE TROUGH DEVELOPS QUICKLY OVER WESTERN NORTH AMERICA. A SURFACE LOW DEVELOPS IN THE FOUR CORNERS AREA AND SPREADS INTO THE CENTRAL/NORTHERN PLAINS. SHOWERS ARE EXPECTED TO DEVELOP IN THE CENTRAL PLAINS AND MOVE NORTHWARD...REACHING SOUTHERN NORTH DAKOTA THURSDAY AND THURSDAY NIGHT. .LONG TERM...FRIDAY THROUGH TUESDAY... THE GFS HAS FINALLY COME AROUND THE THE ECS CONSISTENT SOLUTION FOR THE LATE PART OF THE WEEK. THIS BEING SAID IT IT STILL LOOKS LIKE A RAIN AND SNOW MIX IS LIKELY IN OUR WESTERN ZONES FRIDAY. THERE IS SOME PARTING OF THE WAYS BETWEEN THE MODELS FRIDAY NIGHT WITH THE EC CONTINUING THE PCPN AND THE GFS DELIVERING A BREATHER. BUT...ON SATURDAY THEY AGREE ON MORE PCPN WITH AGAIN A RAIN SNOW MIX IN OUR WESTERN AND CENTRAL ZONES. MORE PRECIPITATION IS EXPECTED SUNDAY AS A MAJOR UPPER LOW REMAINS FIXED OVER THE ROCKIES. AND AGAIN A SNOW AND RAIN MIX IS LIKELY. && .AVIATION...SHOULD BE A GOOD VFR DAY FOR AVIATION AS AN UPPER RIDGE DRIFTS OVER THE REGION. WINDS WILL BE AT OR UNDER 15 KNOTS. && .FIRE WEATHER... STRONG WEST/NORTHWEST WINDS OF 25 TO 30 MPH EXPECTED ON WEDNESDAY. ALSO OF CONCERN IS THE DRY AIR...WITH DEWPOINTS IN THE TEENS AND 20S MOVING INTO THE STATE. EXPECTING RELATIVE HUMIDITIES OF 20 PERCENT IN THE SOUTHWESTERN COUNTIES TO 25 - 30 PERCENT ELSEWHERE. THE AREAS OF THE STATE WITH THE LOWEST GREENNESS VALUES ARE IN THE WESTERN THIRD...AND WILL ISSUE A FIRE WEATHER WATCH FOR THE FAR NORTHWEST AND ALL OF SOUTHWESTERN NORTH DAKOTA. && .BIS WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR NDZ001-009-017-018-031>033-040-041-043-044. && JV/RL
Hazardous weather outlook, Oct 7, 4:48 AM MDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 548 AM CDT TUE OCT 7 2008 NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-081100- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 548 AM CDT TUE OCT 7 2008 /448 AM MDT TUE OCT 7 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FREEZING TEMPERATURES LIKELY WITH WIDESPREAD FROST WEDNESDAY NIGHT. THERE IS A RAIN/SNOW MIX POSSIBLE FRIDAY THROUGH MONDAY AS A POTENTIAL STORM SYSTEM IS FORECAST TO DEVELOP OVER THE ROCKIES AND MOVE INTO THE PLAINS. STAY TUNED FOR LATER FORECASTS REGARDING THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001-009-017-018-031>033-040-041-043-044-081100- DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- 548 AM CDT TUE OCT 7 2008 /448 AM MDT TUE OCT 7 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING FOR WEST TO NORTHWEST WINDS OF 25 TO 30 MPH WITH MINIMUM RELATIVE HUMIDITIES OF 20 TO 25 PERCENT. FREEZING TEMPERATURES LIKELY WITH WIDESPREAD FROST WEDNESDAY NIGHT. THERE IS A RAIN/SNOW MIX POSSIBLE FRIDAY THROUGH MONDAY AS A POTENTIAL STORM SYSTEM IS FORECAST TO DEVELOP OVER THE ROCKIES AND MOVE INTO THE PLAINS. STAY TUNED FOR LATER FORECASTS REGARDING THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JV
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 3:43 AM MDT | Fire Weather Watch | BIS | Adams, Billings, Bowman, Divide, Dunn, Golden Valley and 5 more | 11 hr |
| Oct 7, 2:53 PM MDT | Freeze Watch | BIS | Adams, Billings, Bowman, Burleigh, Dickey, Divide and 17 more | 13 hr |
Nearby
Red Flag Warnings in North Dakota, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.